Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The global stability of a system modeling
a community with limited competition

Author: J. F. Jiang
Journal: Proc. Amer. Math. Soc. 125 (1997), 1381-1389
MSC (1991): Primary 34C11; Secondary 92A15
MathSciNet review: 1376765
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper the global behavior of solutions of a class of ordinary differential equations modelling a biological community of species is determined. The community consists of two competing subcommunities each of which has the property that each pair of species of the subcommunity interact in a mutually beneficial manner. Sufficient conditions are presented that the two subcommunities can coexist in a globally asymptotically stable steady state.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 34C11, 92A15

Retrieve articles in all journals with MSC (1991): 34C11, 92A15

Additional Information

J. F. Jiang
Affiliation: Department of Mathematics, University of Science and Technology of China, Hefei, China

Keywords: Competition, mutualism, coexistence, global stability
Received by editor(s): November 8, 1995
Additional Notes: This research was supported by the National Science Foundation of China.
Communicated by: Hal L. Smith
Article copyright: © Copyright 1997 American Mathematical Society